An aspect of local property of absolute summability of the derived Fourier series.

Shri Nivas Bhatt

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 384-389
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Bhatt, Shri Nivas. "An aspect of local property of absolute summability of the derived Fourier series.." Mathematische Zeitschrift 80 (1962/63): 384-389. <http://eudml.org/doc/170116>.

@article{Bhatt1962/63,
author = {Bhatt, Shri Nivas},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
language = {eng},
pages = {384-389},
title = {An aspect of local property of absolute summability of the derived Fourier series.},
url = {http://eudml.org/doc/170116},
volume = {80},
year = {1962/63},
}

TY - JOUR
AU - Bhatt, Shri Nivas
TI - An aspect of local property of absolute summability of the derived Fourier series.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 384
EP - 389
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/170116
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.